논문KCI 등재
Some remarks on a q-analogue of Bernoulli numbers
2
조회
0
다운로드
1
인용
0
참고문헌
주제분류수학
초록
Abstract
Using the $p$-adic $q$-integral due to T. Kim [4], we define a number $B_n^*(q)$ and a polynomial $B_n^*(x;q)$ which are $p$-adic $q$-analogue of the ordinary Bernoulli number and Bernoulli polynomial, respectively. We investigate some properties of these. Also, we give slightly different construction of Tsumura's $p$-adic function $\ell_{p}(u,s,\chi)$ [14] using the $p$-adic $q$-integral in [4].
관련 논문AI추천
$q$-Analogue of Euler-Barnes' numbers and polynomials김태균, 장이채대한수학회 · 대한수학회보2005 · 제42권 제3호On $q$-analgue of the twisted $L$-functions and\ $q$-twisted Bernoulli\ numbersYilmaz Simsek대한수학회 · 대한수학회지2003 · 제40권 제6호A note on the extended q-Bernoulli numbers and polynomials김영희, 김태균, 최종성장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제4호A comment to the paper A Note on q -Bernoulli numbers and polynomials ( J. Nonlinear Math. Phys. 13(2006), 315-322)김태균장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2007 · 제10권 제1호On Fractional Bernoulli NumbersWill Y. Lee경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제1호Arithmetic properties for the q-Bernoulli numbers and polynomials김태균, 최종성장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2012 · 제15권 제2호
이 간행물의 다른 논문 (8건)
Clapp-Puppe type Lusternik-Schnirelmann (co)category in a model categoryDonald Yaupp. 163-191R-critical Weyl structuresJongsu Kimpp. 193-204The expected independent domination number of two types of trees이창우pp. 205-219Complete prolongation and the Frobenius integrability for overdetermined systems of partial differential equationsJae-Seong Cho, Chong-Kyu Hanpp. 237-252On some complete complex submanifolds in a locally symmetric Kaehler manifoldJung-Hwan Kwon, Jin Suk Pakpp. 253-275
